Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Two infinite series of moduli spaces of rank 2 sheaves on P-3

Full text
Author(s):
Jardim, Marcos ; Markushevich, Dimitri ; Tikhomirov, Alexander S.
Total Authors: 3
Document type: Journal article
Source: Annali di Matematica Pura ed Applicata; v. 196, n. 4, p. 1573-1608, AUG 2017.
Web of Science Citations: 2
Abstract

We describe new components of the Gieseker-Maruyama moduli scheme M(n) of semistable rank 2 sheaves E on P-3 with c(1)(E) = 0, c(2)(E) = n and c(3)(E) = 0 whose generic point corresponds to nonlocally free sheaves. We show that such components grow in number as n grows, and discuss how they intersect the instanton component. As an application, we prove that M(2) is connected, and identify a connected subscheme of M(3) consisting of seven irreducible components. (AU)

FAPESP's process: 14/14743-8 - Sheaves on projective varieties
Grantee:Marcos Benevenuto Jardim
Support type: Regular Research Grants
FAPESP's process: 14/22807-6 - Boundary of the moduli space of instanton bundles on projective space
Grantee:Marcos Benevenuto Jardim
Support type: Research Grants - Visiting Researcher Grant - International